English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 47121/50987 (92%)
造訪人次 : 13819248      線上人數 : 247
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    主頁登入上傳說明關於CCUR管理 到手機版


    請使用永久網址來引用或連結此文件: https://irlib.pccu.edu.tw/handle/987654321/2942


    題名: Fuzzy revenue for fuzzy demand quantity based on interval-valued fuzzy sets
    作者: Yao J.S.
    Shih T.S.
    貢獻者: 應數系
    關鍵詞: economics
    membership function
    interval-valued fuzzy sets
    fuzzy demand
    fuzzy revenue
    日期: 2002
    上傳時間: 2009-12-04 15:17:26 (UTC+8)
    摘要: Gorzalezany (Fuzzy Sets and Systems 21 (1987) 1) has mentioned the interval-valued fuzzy sets and its properties. In his paper, we may fuzzify the demand quantity d as D by considering the demand function P(d)=a-bd and revenue function R(d)=ad-bd(2). If D is the interval-valued fuzzy set with two triangular fuzzy numbers, we can obtain the fuzzy revenue R(D)=aD-bD(2). Therefore, we can find the membership function (μ) over bar (R(D)) (Z) of the interval-valued fuzzy set R(D). We also can find out the estimate of revenue in the fuzzy sense M(x; Delta(1),Delta(2)) by defuzzification of fuzzy revenue R(D). Finally, we compare with the crisp and fuzzy case.
    關聯: COMPUTERS & OPERATIONS RESEARCH Volume: 29 Issue: 11 Pages: 1495-1535
    顯示於類別:[應數系] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbText802檢視/開啟


    在CCUR中所有的資料項目都受到原著作權保護.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋